# SDR C2XA09IA147

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 18,942 hours, 14,317 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200104382
- Condition: Seized
- Location: Ac Bay
- Part time: 18,942 hours, 14,317 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CVG - FLIGHT 2772 - THE CREW REPORTED SMOKE IN THE CABIN /CKPIT IN CRUISE FLIGHT WITH THE SOURCE UNKNOWN.  THE AIRCRAFT RETURNED TO CVG WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT TO FERRY TO IAH WHERE IT AGAIN LANDED WITHOUT INCIDENT.  IAH MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ACM, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
